MAUDE Adverse Event Report: EVENT MEDICAL LTD EVENT MEDICAL; EVOLUTION 3E

EVENT MEDICAL LTD EVENT MEDICAL; EVOLUTION 3E
Model Number EVOLUTION 3E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2026
Type of Reportable Event Death
Event or Problem Description
On february 10, 2026, event medical received an email notification from its distributor zeus medica, located in algeria, reporting two patient deaths allegedly occurring while patients were receiving therapy with event medical evolution 3e ventilators, model: evl100000-hp-nf, serial numbers:(b)(6) and later on feb 19th , distributor changed the serial numbers to (b)(6).The notification was received solely via email from the distributor.No formal complaint report, service report, or other official documentation was provided with the notification.To date, event medical has not received any direct communication from the hospital where the events allegedly occurred.Upon receipt of the distributor's email, event medical initiated its complaint handling and investigation process and requested detailed information from the distributor to allow evaluation of the reported events.Formal requests for supporting documentation and device data were sent to the distributor on february 10th, february 11th , february 12th , february 17th, meeting with dealer technician on february 24th 2026.The requested information included, but was not limited to: completed service forms, additional information forms, complete ventilator system logs, alarm and event logs, calibration records, ventilator configuration details, objective measurement data supporting the alleged volume deviation, any official documentation from the hospital.Despite multiple follow-up attempts, the distributor has not provided the requested documentation or data required to support a technical investigation of the devices.On february 20, 2026, event medical issued a formal notice of non-conformance to zeus medica due to the distributor's failure to provide the information required under: the quality agreement and distribution contract obligations so, 13485:2016 - clause 8.2.2 (complaint handling) eu mdr 2017/745 - articles 83-87 (post-market surveillance and vigilance).Fda 21 cfr 820.198 (complaint files).In an additional effort to obtain information directly from the clinical site, event medical tried to contact the hospital on march 2, 2026.No response has been received to date.Further follow-up attempts were made with the distributor on march 2 and march 6, 2026; however, the distributor has not provided the requested device information, event details, or system logs required to support the investigation.Due to the absence of objective device data, supporting documentation, and formal service records, event medical has not been able to complete a technical evaluation or determine whether the device contributed to the reported patient outcomes.At this time, the investigation remains inconclusive due to insufficient information.For this reason we cannot achieve any conclusion for this situation and we will close this mater as "insufficient evidences provided".

Brand Name
EVENT MEDICAL
Common Device Name
EVOLUTION 3E
Manufacturer (Section D)
EVENT MEDICAL LTD
60 empire drive
lake forest CA 92630 0000
Manufacturer (Section G)
EVENT MEDICAL
60 empire drive
lake forest CA 92630 0000
Manufacturer Contact
eliana kurashima
60 empire drive
lake forest, CA 92630-0000
9499001917
MDR Report Key24563838
Report Number3006135941-2026-00001
Device Sequence Number15808028
Product Code CBK
UDI-Device Identifier00860008873606
UDI-Public860008873606
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVOLUTION 3E
Device Catalogue NumberEVOLUTION 3E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age13 MO
Patient SexUnknown